# SDR MASA2023081000107

- Difficulty date: August 10, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 40,964 hours, 33,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5 EMERGENCY CEILING LITES INOP- SECURED LOOSE CANNON PLUG ABOVE ROW 4 EMER FLOOD LIGHT
